# SDR ASAA2020010631791

- Difficulty date: January 1, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 14,818 hours, 4,770 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 233A3201302
- Part serial: F06490
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 14,849 hours, 4,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SECOND WRITE UP OF RIGHT SIDE WINDOW HEAT OVERHEAT ILLUMINATED AND EXTINGUISHED PER QRH IN CLIMBOUT. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT CONTROL UNIT BITE PROCEDURE REF B737-900 FIM 30-41 TASK 801. FOUND ON NO1 WHCU WINDOW #1 P5-9 FAULT AND ON NO2 WHCU WINDOW #2 P5-9 FAULT. INITIATED B737-900 FIM 30-41 TASK 813. REMOVED AND REPLACED P5-9 PANEL REF B737-900 AMM 30-41-41/401 OPC GOOD. PITOT PROBE, AOA SENSOR AND TAT PROBE HEATER SYSTEM AMM TASK 30-31-00-730-801 PASSED. ACCOMPLISHED BITE OPC GOOD. GROUND VERIFICATION SUCCESSFUL.
